Toggle navigation
Michał Miśkiewicz
ABOUT ME
RESEARCH
POPULAR MATH
TEACHING
OTHER
Papers
Vectorial Kato inequality for
p
-harmonic maps with optimal constant
with Andreas Gastel and
Katarzyna Mazowiecka
arXiv:2503.05038
A new
p
-harmonic map flow with Struwe monotonicity
with Erik Hupp
Mathematische Zeitschrift 309, 35 (2025).
arXiv version (2023)
Regularity of minimizing
p
-harmonic maps into spheres and sharp Kato inequality
with
Katarzyna Mazowiecka
IMRN 2023, rnad139 (2023).
arXiv version (2023)
Regularity for solutions of
H
-systems and
n
-harmonic maps with
n/2
square integrable derivatives
with Bogdan Petraszczuk and
Paweł Strzelecki
Nonlinear Analysis 232 (2023).
arXiv version (2022)
On the size of the singular set of minimizing harmonic maps
with
Katarzyna Mazowiecka
and
Armin Schikorra
Memoirs of the AMS 302 (2024).
arXiv version (2021)
On Hölder regularity of the singular set of energy minimizing harmonic maps into closed manifolds
Calc. Var. PDEs 59, 36 (2020).
arXiv version (2018)
Fractional differentiability for solutions of the inhomogeneous
p
-Laplace system
Proc. Amer. Math. Soc. 146 (2018), 3009-3017.
arXiv version (2017)
Discrete Reifenberg-type theorem
Ann. Acad. Sci. Fenn. Math. 43 (2018), 3-19.
arXiv version (2016)
A weak compactness result for critical elliptic systems of
n
-harmonic type
J. Math. Anal. Appl. 439, 1 (2016), 370–384.
author's copy (2015)
Singularities of minimizing harmonic maps into closed manifolds
Doctoral thesis (defended 20-12-2019).